# SDR CALA2024082800505

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 93,467 hours, 37,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502227
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMER LIGHTCOVER ABOVE DOORMISSING INSTALLED NEW EMERGENCY LIGHT LENS AT L1 DOOR UPPER SIDEWALL PANEL. PANEL LOCATION #21WL.  REF A320 AMM 33-51-11.
